Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (9): 1035-1074    DOI: 10.1007/s10114-016-5059-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Endpoint Estimates of Generalized Homogeneous Littlewood-Paley g-functions over Non-Homogeneous Metric Measure Spaces
Xing FU, Ji Man ZHAO
School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7